Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/114149
Title: A Consequence of the Minkowski Inequality
Authors: Plaza De La Hoz, Ángel 
UNESCO Clasification: 120504 Teoría elemental de los números
Issue Date: 2022
Journal: The Fibonacci quarterly 
URI: http://hdl.handle.net/10553/114149
ISSN: 0015-0517
Source: The Fibonacci quarterly [ISSN 0015-0517], v. 60(1), p. 84-85, (Febrero 2022)
Appears in Collections:Comentario
Adobe PDF (398,15 kB)
Show full item record

Page view(s)

21
checked on Jun 19, 2022

Download(s)

1
checked on Jun 19, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.